# SDR CPCP20080005

- Difficulty date: January 23, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- Aircraft time: 27,575 hours, 25,714 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD SEAT TRACK, BETWEEN FRAME 29-35 CORRODED.  LT INBOARD SEAT TRACK BETWEEN FRAME 20 TO 35.  REPLACED AS PER SRM 51-25-04.
